Vol. 13, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
On rational singularities and counting points of schemes over finite rings

Itay Glazer

Vol. 13 (2019), No. 2, 485–500

We study the connection between the singularities of a finite type -scheme X and the asymptotic point count of X over various finite rings. In particular, if the generic fiber X = X ×Spec Spec is a local complete intersection, we show that the boundedness of |X(pn)|pn dim X in p and n is in fact equivalent to the condition that X is reduced and has rational singularities. This paper completes a recent result of Aizenbud and Avni.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

rational singularities, complete intersection, analysis on p-adic varieties, asymptotic point count
Mathematical Subject Classification 2010
Primary: 14B05
Secondary: 14G05
Received: 3 March 2018
Revised: 27 August 2018
Accepted: 24 December 2018
Published: 2 March 2019
Itay Glazer
Faculty of Mathematics and Computer Science
Weizmann Institute of Science
Rehovot 7610001